MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP PRIMARY STEM 16MM MINI; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. COMP PRIMARY STEM 16MM MINI; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog #: ep-115397, e1 44-41 std +3 hmrl brg, lot # 855930.Catalog #: 115370, comp rvs tray co 44mm, lot # 083410.The customer has not indicated whether the product will be returned to zimmer biomet for investigation or not.Once this information is obtained a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-01660, 0001825034-2020-01685.Unknown if the product will be returned.
 
Event or Problem Description
It was reported that the patient had sustained a massive bone fracture, pain and instability and underwent initial right reverse total shoulder on approximately five (5) years ago.Subsequently, the patient underwent a revision of a reverse right shoulder on about two (2) months ago, due to failure of the device when the patient was simply removing a lanyard from his neck.During this revision procedure it was noted the tray had fractured and bearing was noted to have wear.Surgeon was unable to remove the fractured baseplate and elected to remove the well-fixed stem.No complications were reported.No additional information available at this time.
 
Additional Manufacturer Narrative
(b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was further reported that the patient's initial surgery occurred approximately four (4) years ago.
 
Additional Manufacturer Narrative
(b)(4).Upon receipt of additional information it has been determined that this device did not cause or contribute to the reported event.
 
Event or Problem Description
Upon receipt of additional information it has been determined that this device did not cause or contribute to the reported event.

Brand Name
COMP PRIMARY STEM 16MM MINI
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9977133
Report Number0001825034-2020-01684
Device Sequence Number14267338
Product Code HSD
UDI-Device Identifier00880304457546
UDI-Public(01)00880304457546
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060692
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2026
Device Model NumberN/A
Device Catalogue Number113636
Device Lot Number491360
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/01/2020
Supplement Date Received by Manufacturer04/22/2020
08/05/2020
Initial Report FDA Received Date04/20/2020
Supplement Report FDA Received Date05/01/2020
08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight147